# SDR UALA2013050703180

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 37,238 hours, 16,363 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY DET FAULT DISPLAYED ON UPPER ECAM SCREEN. - SMOKE FWD LAV SMOKE DET WILL NOT TEST.  REPLACED FWD LAV SMOKE DETECTOR BITE TEST IS NOW GOOD, MSG HAS CLEARED.
